MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK624272
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device met all established safety and performance requirements prior to release.Placement of screw holes described by the initial reporter is closer to the edge than advised in the device instructions for use (ifu).In addition, ifu instructs users to pre-drill holes.The device remains implanted, so further evaluation is not possible.
 
Event or Problem Description
It was reported that the surgeon had issues with the 3.5mm thick implant.Surgeon attempted to place a fixation device without predrilling approximately 4-5mm from the edge and the implant cracked and a section of the implant chipped off.Surgeon predrilled remaining screw holes but one screw hole still resulted in a hairline crack when the screw was tighted all the way down.Surgeon was gentle in placing device and securing hardware and surgery was ultimately completed with the device as-is.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
MDR Report Key12207371
Report Number3009582362-2021-00008
Device Sequence Number16854002
Product Code GXN
UDI-Device Identifier00810077240441
UDI-Public(01)00810077240441(10)210367
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK624272
Device Lot Number210367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR